Advanced search
Start date
Betweenand

Luiz Renato Gonçalves Fontes

CV Lattes ORCID


Universidade de São Paulo (USP). Instituto de Matemática e Estatística (IME)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

Luiz Renato Gonçalves Fontes in research grants and scholarships supported by FAPESP.

Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated April 03, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (21)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications20
Citations94
Cit./Article4.7
Data from Web of Science

GANTERT, NINA; MUELLER, SEBASTIAN; POPOV, SERGUEI; VACHKOVSKAIA, MARINA. Survival of Branching Random Walks in Random Environment. JOURNAL OF THEORETICAL PROBABILITY, v. 23, n. 4, p. 1002-1014, . Web of Science Citations: 14. (04/07276-2)

GANTERT, NINA; POPOV, SERGUEI; VACHKOVSKAIA, MARINA. Survival time of random walk in random environment among soft obstacles. ELECTRONIC JOURNAL OF PROBABILITY, v. 14, p. 569-593, . Web of Science Citations: 2. (04/07276-2)

COLETTI, C. F.; FONTES, L. R. G.; DIAS, E. S.. SCALING LIMIT FOR A DRAINAGE NETWORK MODEL. JOURNAL OF APPLIED PROBABILITY, v. 46, n. 4, p. 1184-1197, . Web of Science Citations: 7.

JUNIOR, VALDIVINO V.; MACHADO, FABIO P.; ZULUAGA, MAURICIO. RUMOR PROCESSES ON N. JOURNAL OF APPLIED PROBABILITY, v. 48, n. 3, p. 624-636, . Web of Science Citations: 10. (09/18253-7)

COLETTI, CRISTIAN F.; TISSEUR, PIERRE. Invariant Measures and Decay of Correlations for a Class of Ergodic Probabilistic Cellular Automata. Journal of Statistical Physics, v. 140, n. 1, p. 103-121, . Web of Science Citations: 3.

MACPHEE, IAIN; MENSHIKOV, MIKHAIL; PETRITIS, DIMITRI; POPOV, SERGUEI. POLLING SYSTEMS WITH PARAMETER REGENERATION, THE GENERAL CASE. ANNALS OF APPLIED PROBABILITY, v. 18, n. 6, p. 2131-2155, . Web of Science Citations: 3. (04/13610-2, 04/07276-2)

LEBENSZTAYN, E.; RODRIGUEZ, P. M.. The disk-percolation model on graphs. Statistics & Probability Letters, v. 78, n. 14, p. 2130-2136, . Web of Science Citations: 3. (05/04001-5)

JUNIOR, VALDIVINO V.; MACHADO, FABLO P.; ZULUAGA, MAURICIO. The cone percolation on T-d. BRAZILIAN JOURNAL OF PROBABILITY AND STATISTICS, v. 28, n. 3, p. 367-375, . Web of Science Citations: 2. (09/18253-7)

GOMES, PABLO A.; SANCHIS, REMY; SILVA, ROGER W. C.. A note on the dimensional crossover critical exponent. LETTERS IN MATHEMATICAL PHYSICS, v. 110, n. 12, . Web of Science Citations: 0. (20/02636-3)

FERNANDEZ, ROBERTO; FONTES, LUIZ R.; NEVES, E. JORDAO. Density-Profile Processes Describing Biological Signaling Networks: Almost Sure Convergence to Deterministic Trajectories. Journal of Statistical Physics, v. 136, n. 5, p. 875-901, . Web of Science Citations: 4. (04/07276-2, 06/03227-2)

FONTES, L. R. G.; NEWMAN, C. M.; RAVISHANKAR, K.; SCHERTZER, E.. Exceptional times for the dynamical discrete web. Stochastic Processes and their Applications, v. 119, n. 9, p. 2832-2858, . Web of Science Citations: 3. (04/07276-2)

GONZALEZ-NAVARRETE, MANUEL. TYPE-DEPENDENT STOCHASTIC ISING MODEL DESCRIBING THE DYNAMICS OF A NON-SYMMETRIC FEEDBACK MODULE. Mathematical Biosciences and Engineering, v. 13, n. 5, p. 981-998, . Web of Science Citations: 0. (15/02801-6)

GONZALEZ-NAVARRETE, MANUEL; LAMBERT, RODRIGO. Non-Markovian random walks with memory lapses. Journal of Mathematical Physics, v. 59, n. 11, . Web of Science Citations: 0. (14/19805-1, 15/02801-6)

BEZERRA, S. C.; FONTES, L. R. G.; GAVA, R. J.; GAYRARD, V.; MATHIEU, P.. Scaling limits and aging for asymmetric trap models on the complete graph and K processes. ALEA-LATIN AMERICAN JOURNAL OF PROBABILITY AND MATHEMATICAL STATISTICS, v. 9, n. 2, p. 303-321, . Web of Science Citations: 4. (07/03517-3, 08/00999-0, 09/52379-8)

FONTES, L. R. G.; GAVA, R. J.; GAYRARD, V.. THE K-PROCESS ON A TREE AS A SCALING LIMIT OF THE GREM-LIKE TRAP MODEL. ANNALS OF APPLIED PROBABILITY, v. 24, n. 2, p. 857-897, . Web of Science Citations: 2. (08/00999-0, 09/52379-8)

LEBENSZTAYN, ELCIO; MACHADO, FABIO PRATES; MARTINEZ, MAURICIO ZULUAGA. Random walks systems with killing on Z. STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES, v. 80, n. 5, p. 451-457, . Web of Science Citations: 3. (05/04001-5)

COMETS, FRANCIS; POPOV, SERGUEI; SCHUETZ, GUNTER M.; VACHKOVSKAIA, MARINA. QUENCHED INVARIANCE PRINCIPLE FOR THE KNUDSEN STOCHASTIC BILLIARD IN A RANDOM TUBE. ANNALS OF PROBABILITY, v. 38, n. 3, p. 1019-1061, . Web of Science Citations: 9. (04/07276-2)

FRIBERGH, ALEXANDER; GANTERT, NINA; POPOV, SERGUEI. On slowdown and speedup of transient random walks in random environment. PROBABILITY THEORY AND RELATED FIELDS, v. 147, n. 1-2, p. 43-88, . Web of Science Citations: 11. (04/07276-2)

KURTZ, THOMAS G.; LEBENSZTAYN, ELCIO; LEICHSENRING, ALEXANDRE R.; MACHADO, FABIO P.. Limit theorems for an epidemic model on the complete graph. ALEA-LATIN AMERICAN JOURNAL OF PROBABILITY AND MATHEMATICAL STATISTICS, v. 4, p. 45-55, . Web of Science Citations: 14. (05/04001-5)

MENSHIKOV, M. V.; SISKO, V. V.; VACHKOVSKAIA, M.. Introduction to Shape Stability for a Storage Model. METHODOLOGY AND COMPUTING IN APPLIED PROBABILITY, v. 15, n. 1, p. 125-146, . Web of Science Citations: 0. (07/50459-9, 04/07276-2, 09/52379-8)

FONTES‚ L.R.; CHARLES‚ M.N.. The full Brownian web as scaling limit of stochastic flows. Stochastics and Dynamics, v. 6, n. 02, p. 213-228, . (04/07276-2)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

RODRIGUEZ, Pablo Martin. Generalizações e teoremas limites para modelos estocásticos de rumores. Tese (Doutorado) -  Instituto de Matemática e Estatística.  Universidade de São Paulo (USP).  São Paulo.  (06/04524-0

GAVA, Renato Jacob. Limite de escala do modelo de armadilhas numa árvore. Tese (Doutorado) -  Instituto de Matemática e Estatística.  Universidade de São Paulo (USP).  São Paulo.  (08/00999-0

LIMA, Paulo Henrique de Souza. Convergência de modelos de armadilhas no hipercubo. Dissertação (Mestrado) -  Instituto de Matemática e Estatística.  Universidade de São Paulo (USP).  São Paulo.  (04/13009-7

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: